# SDR DL72S950946

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163395A
- Condition: Dented
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, FOUND THE NR 1 MIDFLAP LEADING EDGE SKIN DENTED I/B OF F/F TRACK CUTOUT 98 INCHES FROM I/B END.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER MM 57-50-0 FIG 803 PG 808.
